# SDR AWXA200600119

- Difficulty date: December 24, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654585547
- Condition: Corroded
- Location: Bs 975-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON THE R2 INNER CHORD LOWER ANGLE FROM BS 975 TO BS 985, BL 47R AND WL 207.5.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  MAINTENANCE REMOVED AND FABRICATED REPLACEMENT ANGLE IAW BOEING 737-300 SRM 51-40-02-0G AND BOEING DWG 65-45855.  INSTALLED FABRICATED REPAIR PARTS AT BS 975 TO BS 985, BL 47R AND WL 207.5 IAW BOEING 737-300 SRM 51-40-02-0G FIGURE 12.
